RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 11, Pages 1874–1879 (Mi de8865)  

Ordinary Differential Equations

Degenerations of Hamiltonian structures in optimal control problems

A. V. Pukhlikov

Institute for Systems Analysis of Russian Academy of Sciences

Full text: PDF file (1230 kB)

English version:
Differential Equations, 1995, 31:11, 1841–1847

Bibliographic databases:
UDC: 517.97
Received: 30.06.1995

Citation: A. V. Pukhlikov, “Degenerations of Hamiltonian structures in optimal control problems”, Differ. Uravn., 31:11 (1995), 1874–1879; Differ. Equ., 31:11 (1995), 1841–1847

Citation in format AMSBIB
\Bibitem{Puk95}
\by A.~V.~Pukhlikov
\paper Degenerations of Hamiltonian structures in optimal control problems
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 11
\pages 1874--1879
\mathnet{http://mi.mathnet.ru/de8865}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1434889}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 11
\pages 1841--1847


Linking options:
  • http://mi.mathnet.ru/eng/de8865
  • http://mi.mathnet.ru/eng/de/v31/i11/p1874

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:35
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019